HMJ online

Volume 33, Number 2 (July, 2003)

Mizuho Hikida
Comparison theorems of two Adams spectral sequences

pp.157-166. Full text: PDF (117KB)

Yasumaro Kobayashi
Behavior of the life span for solutions to the system of reaction-diffusion equations

pp.167-187. Full text: PDF (157KB)

Yong Moo Chung and Michihiro Hirayama
Topological entropy and periodic orbits of saddle type for surface diffeomorphisms

pp.189-195. Full text: PDF (69KB)

Hideo Deguchi
Generalized solutions in the Egorov formulation of nonlinear diffusion equations and linear hyperbolic equations in the Colombeau algebra

pp.197-216. Full text: PDF (176KB)

Ruyun Ma
Multiple positive solutions for a semipositone fourth-order boundary value problem

pp.217-227. Full text: PDF (85KB)

Nils Byrial Andersen
Hardy's theorem for the Jacobi transform

pp.229-251. Full text: PDF (192KB)

E. Feireisl, D. Hilhorst, M. Mimura and R. Weidenfeld
On a nonlinear diffusion system with resource-consumer interaction

pp.253-295. Full text: PDF (323KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)